# SDR DALA1501413240

- Difficulty date: April 16, 2011
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 3,387 hours, 1,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 28-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LIGHTNING STRIKE, FRAMES 28-29, S41L.   REPAIRED IAW SRM 53-21-11.
